# SDR YENA2024080801097

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,600 hours, 23,111 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: RTA4B14502
- Condition: Failed
- Location: Wx System
- Part time: 73,741 hours, 26,541 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1918, FLL-JAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'RADAR INOP; REMOVED AND REPLACED XCVR-WEATHER RADAR (1SQ1) IAW AMM REF. 34-41-33. C/OUT OP. TEST AND SYS OK. THIS ACTION CLEARS MDDR 555841, MX-4 UPDATED, PLACARD REMOVED AND MCC NOTIFIED.'
